Pacific Journal of Mathematics

Derivations with invertible values in rings with involution.

A. Giambruno, P. Misso, and C. Polcino Milies

Article information

Source
Pacific J. Math., Volume 123, Number 1 (1986), 47-54.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102701398

Mathematical Reviews number (MathSciNet)
MR834137

Zentralblatt MATH identifier
0587.16022

Subjects
Primary: 16A72
Secondary: 16A28

Citation

Giambruno, A.; Misso, P.; Polcino Milies, C. Derivations with invertible values in rings with involution. Pacific J. Math. 123 (1986), no. 1, 47--54. https://projecteuclid.org/euclid.pjm/1102701398


Export citation

References

  • [1] J. Bergen, I. N. Herstein and C. Lanski, Derivations with invertible values, Canad. J. Math., 35, 2 (1983), 300-310.
  • [2] I. N. Herstein, Topics in Ring Theorey, Univ. of Chicago Press, Chicago, 1969.
  • [3] I. N. Herstein, Rings With Involution, Univ. of Chicago Press, Chicago, 1976.
  • [4] I. N. Herstein, A note on derivations II, Canad. Math. Bull., 22 (1979), 509-511.
  • [5] I. N. Herstein, A theorem on derivations of prime rings with involution, Canad. J. Math., 34, 2 (1982), 356-369.